# SDR AWXA200300677

- Difficulty date: May 24, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK 7 EACH .25 INCH CRACKS WERE FOUND ON FUSELAGE INTERIOR SKIN AT FASTENER HOLES ON LOWER ROW LAP SEAM STR 4 LT, BETWEEN BS 500B+9 AND BS 500B+19.  UPON BOEING REQUEST TO EXTEND THE INSPECTION 1 EACH ADDITIONAL CRACK INDICATION WAS DETECTED AT BS 500A+13.  MAINTENANCE TRIMMED OUT CRACKS ON SKIN AT STR 4 LT, BETWEEN BS 500A+13 AND BS 500B+19; FABRICATED A REPAIR DOUBLER, TRIPLER, 2 EACH FILLERS, AND 4 EACH INTERNAL DOUBLERS; INSTALLED REPAIR PARTS FROM BS 500A+10 TO 500C+2 IAW ER 03-5300-03155-TB2.
